Thyroid UK
90,617 members104,992 posts

Actavis LOTXTC1410 EXP 07/19

Hey,

I've been on Actavis Levo 100micro for over a year and in fairly good order until this latest batch of pills. I haven't felt right since the first strip and have noticed I'm getting more hypo symptomatic as time goes on.

Metallic taste in mouth,

Peripheral neuropathy (mild) in hand which I haven't had in 14 months or so.

Brain Fog (haven't had this in similar time span)

Dire Low mood for no reason (similar time span)

Ironically had NHS 6 monthly checkup last week and TSH had gone up to 4.5 (just under the "normal" range having held in and around 1 for the last year. Going to have to get a private test to look at antibodies and T3 / T4 I suppose.

Anyway just a reach out to see if anyone else has used Actavis LOTXTC1410 and experienced similar issues.

I may raise a Yellow Card as previously highlighted by Clutter but wanted to check here first. (yellowcard.mhra.gov.uk/).

Cheers,

Paul

11 Replies
oldestnewest

If you have a TSH of 4.5 it is too high. You need more hormones to bring TSH to 1 or lower.

Put in a yellow card if you're unhappy with the present prescription as sometimes they do change ingredients.

There are two types of T3 and T4's. T3 and Free T3 - T4 and Free T4. We prefer the 'frees' as they are more informative. You can read about the frees on the following link.

thyroiduk.org.uk/tuk/testin...

1 like
Reply

Thanks for the response, I'll get my Medichecks order in for the Thyroid Plus and see what the results come out as. I have a handful of older batch pills so will try them for a few days to see if notice any change. Then I may have to go and socially engineer the Doctor - time to polish my Jedi mind tricks..... not that I'm cynical... quality health care! Cheers.

3 likes
Reply

Just put in a Yellow Card report - even if you just think there might be an issue. Inevitably some people will put in reports that end up not being supported - but that is the nature of any reporting system. It is not your job to assess your own report! :-)

Retain any remaining tablets and packaging.

Ask your surgery for a new prescription and explain why.

Ironically, some time ago there were questions over lot numbers - the X in yours says something like that lot was subject to extra testing!

1 like
Reply

Thanks - I'll file a report - may help some other poor soul. It's difficult to gauge this stuff sometimes cause and causation etc.. second guessing. Could be that I've had a Hashi's flare at the same time as I've cutover on to this batch or it could be the batch... grrr. All I know is I've been stable for a reasonable time and had a jarring shift in how I feel. Anyway thanks for taking the time to respond and I'll act on your advice.

1 like
Reply

Quite - if you make an honest report - and "they" make an honest assessment of your and every other report, that is good.

(Not suggesting your report would be anything but honest... :-) )

1 like
Reply

Yeah I'm a man of integrity - just a one that is currently in a foul mood, slow of thought and with a vibrating hand ofc my report would be honest :) maybe a bit too honest. It's the assessment that may be off I guess -- Oh well you have to laugh.

2 likes
Reply

I am on Activisi and have been for several months,slight reaction to begin with but now the raised itchy lumps are over most of my body,which is quite raw with constant scratching.Medics say they have never seen such a severe reaction,so in desperation saw an Endo privately to try and find a solution.He says I need T3 GP says it is not cost effective.Will keep you posted

Raincloud1

Reply

Crikey that is not good - I hope you get better soon and they clear up what it is.

Reply

Saw Gp yesterday finally prescribed T3 that was recommended by (private) endo.36 hours without Actavis Levothyroxine and already the itching has subside. Hopefully another few days and I will be back to "normal".

Raincloud1

Reply

I've just recently had issues with exactly the same batch number. The X is to indicate that it's a batch that has undergone more intensive checks.

1 like
Reply

Thanks for the info - wan't aware of that. That'll teach me for being complacent due to feeling 'OK' for a few months! Boy this condition requires you to have eye's in the back of your head :( - I'll know to check with my next batch...

1 like
Reply

You may also like...